P 125mg/ml Tablet 10s

P 125mg/ml Tablet 10s

Item requires a valid prescription

Manufactured By Apex Laboratories Ltd.

Composition Paracetamol/Acetaminophen 125Mg/Ml

Rs 8.87

MRP Rs 9.85

(10% OFF)

Includes all taxes

Price may vary depending on the product batch

Package SIZE

( 1 Strip of 10 Tablet )

100% Authentic
Products

Free
Shipping*

Products
Return Policy